Log In Sign Up

Daughter doing well on new med...now anxiety has picked up...HELP!


Forum: Children With ADHD

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Children With ADHD LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 7th, 2012, 08:57 AM
mommyof3ny's Avatar Soon to be mommy of 3!
Join Date: Sep 2008
Location: NY
Posts: 4,389
Send a message via AIM to mommyof3ny Send a message via Yahoo to mommyof3ny
So since my daughter has been on this new medicine...the Daytrana patch...which is a patch that you put on every day and it dispenses the medicine for up to 9 hours her anxiety has gotten different....now I enrolled her in a 6 week soccer program and the first time around she got out there an played well sat in the goal position for about 5 mins and that was it....now the next two times she has wanted nothing to do with the actual game but when we first get there they do practice and she likes doing that but when the acctual game is to be played she wants no part of it....also at Easter we had an annual easter egg hunt and the park across from our house a park that she goes to ALL the time and she would not do it.....I want my child back! She used to want to do it all everything....and now she is like a toddler and attached to my hip...she has even resorted to sleeping right next to me literally! Help!!! Anyones child take anxiety meds? What are they on? And how old were they when they were put on it?

TIA
__________________
Thank you to AlexKatieAiden Mommy for my new siggy

Reply With Quote
  #2  
May 8th, 2012, 06:44 AM
AlexKatieAiden Mommy's Avatar Linda
Join Date: Apr 2009
Location: Wisconsin
Posts: 3,009
Katies doc had said something about how some ADHD medications can cause a child to have issues with emotions. I would talk to the doc about either changing the dose she is on, she might be on too high a dose, or trying a different med before trying an anti-anxiety med. That is unless you already have tried different meds and this is the first one that has worked well. Keep us updated on what you decide/ find out.
__________________

check out my My Etsy Shop See My Blinkie Gallery & My Siggie Gallery & My BLOG
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:46 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0